# SDR SPAA0900003

- Difficulty date: December 4, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 66,384 hours, 34,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 1893
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT LIGHTS FAIL TO ILLUMINATE.  REPLACED EXIT LIGHT PWR SUPPLY IAW AMM 33-51-01, OPS TESTED SATISFACTORY IAW AMM 33-51-31.
